TTC! Just got off depo birth control no period . Help !?
Ok so I’m 20 years old and TTC. I received my first birth control shot of depo August 18. Around October 20th i was spotting (color was dark red almost brown) . Also keep in mind i am having unprotected sex during this Time. Comes November 18 i was supposed to get the depo birth control shot again but didn’t . However i never started bleeding or spotting . November 25 i took a pregnancy test and it was negative. Now it’s December 6 and today when i used the restroom there was a very light blood on the tissue but no period and it was only that one time. For the rest of the day no blood . I’ve also been having cramps at bottom of my stomach and feeling nauseous... so am i pregnant it’s just early or when is my cycle going to come !? NEED ANSWERS
- alan PLv 78 months ago
The depo doesn't fall off a cliff at 3 months and 1 day; It could easily take a month or two to fully regain your fertility and then a few months or two after that to get pregnant even if everything is fine. Use this opportunity to have uninhibited, joyful and loving sex as often as you feel like it.
- Anonymous8 months ago
While you're waiting for "I NEED ANSWERS", research on your own! We're NOT here to be at your beacon call demanding answers!
- 8 months ago
Depo provera usually lasts longer than the 3 months that it says it will protect you from. When my girlfriend was using it, it took her about 5-6 months to get her period back. But somewhere along she would spot every now and then. It means that the shot's effect is wearing off. You can get pregnant since there may not enough depo provera left to prevent a pregnancy, but there is also a good chance that you won't be able to conceive for a couple more months